Volume 26, issue 2 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Hilbert schemes and $y$–ification of Khovanov–Rozansky homology

Eugene Gorsky and Matthew Hogancamp

Geometry & Topology 26 (2022) 587–678
Bibliography
1 P N Achar, S Makisumi, S Riche, G Williamson, Free-monodromic mixed tilting sheaves on flag varieties, preprint (2017) arXiv:1703.05843
2 J A Baldwin, A S Levine, S Sarkar, Khovanov homology and knot Floer homology for pointed links, J. Knot Theory Ramifications 26 (2017) MR3604486
3 J Batson, C Seed, A link-splitting spectral sequence in Khovanov homology, Duke Math. J. 164 (2015) 801 MR3332892
4 D Bessis, The dual braid monoid, Ann. Sci. École Norm. Sup. 36 (2003) 647 MR2032983
5 N M Dunfield, S Gukov, J Rasmussen, The superpolynomial for knot homologies, Exp. Math. 15 (2006) 129 MR2253002
6 B Elias, M Hogancamp, On the computation of torus link homology, Compos. Math. 155 (2019) 164 MR3880028
7 B Elias, S Makisumi, U Thiel, G Williamson, Introduction to Soergel bimodules, 5, Springer (2020) MR4220642
8 E Gorsky, A Neguţ, Refined knot invariants and Hilbert schemes, J. Math. Pures Appl. 104 (2015) 403 MR3383172
9 E Gorsky, A Neguţ, J Rasmussen, Flag Hilbert schemes, colored projectors and Khovanov–Rozansky homology, Adv. Math. 378 (2021) MR4192994
10 M Haiman, Macdonald polynomials and geometry, from: "New perspectives in algebraic combinatorics" (editors L J Billera, A Björner, C Greene, R E Simion, R P Stanley), Math. Sci. Res. Inst. Publ. 38, Cambridge Univ. Press (1999) 207 MR1731818
11 M Haiman, Hilbert schemes, polygraphs and the Macdonald positivity conjecture, J. Amer. Math. Soc. 14 (2001) 941 MR1839919
12 M Haiman, Vanishing theorems and character formulas for the Hilbert scheme of points in the plane, Invent. Math. 149 (2002) 371 MR1918676
13 M Hogancamp, Idempotents in triangulated monoidal categories, preprint (2017) arXiv:1703.01001
14 M Hogancamp, Khovanov–Rozansky homology and higher Catalan sequences, preprint (2017) arXiv:1704.01562
15 C Huneke, Lectures on local cohomology, from: "Interactions between homotopy theory and algebra" (editors L L Avramov, J D Christensen, W G Dwyer, M A Mandell, B E Shipley), Contemp. Math. 436, Amer. Math. Soc. (2007) 51 MR2355770
16 M Khovanov, Triply-graded link homology and Hochschild homology of Soergel bimodules, Int. J. Math. 18 (2007) 869 MR2339573
17 M Khovanov, L Rozansky, Matrix factorizations and link homology, II, Geom. Topol. 12 (2008) 1387 MR2421131
18 A Mellit, Homology of torus knots, Geom. Topol. 26 (2022) 47 MR4404874
19 A Oblomkov, L Rozansky, HOMFLYPT homology of Coxeter links, preprint (2017) arXiv:1706.00124
20 A Oblomkov, L Rozansky, Knot homology and sheaves on the Hilbert scheme of points on the plane, Selecta Math. 24 (2018) 2351 MR3816507
21 A Oblomkov, L Rozansky, Affine braid group, JM elements and knot homology, Transform. Groups 24 (2019) 531 MR3948944
22 L E Positselski, Nonhomogeneous quadratic duality and curvature, Funktsional. Anal. i Prilozhen. 27 (1993) 57 MR1250981
23 L Positselski, Two kinds of derived categories, Koszul duality, and comodule-contramodule correspondence, 996, Amer. Math. Soc. (2011) MR2830562
24 J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031 MR3447099
25 R Rouquier, Categorification of the braid groups, preprint (2004) arXiv:math/0409593
26 S Sarkar, Moving basepoints and the induced automorphisms of link Floer homology, Algebr. Geom. Topol. 15 (2015) 2479 MR3426686
27 A T Wilson, Torus link homology and the nabla operator, J. Combin. Theory Ser. A 154 (2018) 129 MR3718063
28 I Zemke, Quasistabilization and basepoint moving maps in link Floer homology, Algebr. Geom. Topol. 17 (2017) 3461 MR3709653